Download PDF - On matrix rapid filters
ArticleOriginal scientific text
Title
On matrix rapid filters
Authors 1, 2
Affiliations
- Department of Mathematics, Ohio University, Athens, Ohio 45701
- Slovak Academy of Sciences, Košice, Slovakia
Abstract
Galois-Tukey equivalence between matrix summability and absolute convergence of series is shown and an alternative characterization of rapid ultrafilters on ω is derived.
Bibliography
- [A] R. Atalla, Regular matrices and P-sets in βN\N, Proc. Amer. Math. Soc. 37 (1973), 157-162.
- [M] G. Mokobodzki, Ultrafiltres rapides sur N. Construction d'une densité relative de deux potentiels comparables, in: Séminaire Brelot-Choquet-Deny (Théorie du Potentiel), 12e année, 1967/68, no. 12, pp. 12-01 to 12-22.
- [R] J. Rainwater, Regular matrices with nowhere dense supports, Proc. Amer. Math. Soc. 29 (1971), 361.
- [V1] P. Vojtáš, Generalized Galois-Tukey-connections between explicit relations on classical objects of real analysis, in: Israel Math. Conf. Proc. 6, 1993, 619-643.
- [V2] P. Vojtáš, ω* and absolutely divergent series, Topology Proc. 19 (1994), 335-348.